• Title of article

    Magnetization formula in the bounded XYZ spin chain

  • Author/Authors

    Yasuhiro Fujii، نويسنده , , Miki Wadati، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2000
  • Pages
    10
  • From page
    1339
  • To page
    1348
  • Abstract
    The bounded XYZ spin chain is studied. We construct the vacuum states by the vertex operators of the level one modules of the elliptic algebra, and compact them through a geometric symmetry of the model called the turning symmetry. From these simplified expressions, the “magnetization formula” for magnetizations at a boundary in the bounded chain and in the half-infinite chains is derived. Applying this formula we calculate the spontaneous magnetization at a boundary in the bounded XYZ spin chain.
  • Journal title
    Chaos, Solitons and Fractals
  • Serial Year
    2000
  • Journal title
    Chaos, Solitons and Fractals
  • Record number

    899380